EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

Separable morphisms of simplicial sets

Separable morphisms of simplicial sets

D. Chikhladze

We show that the class of separable morphisms in the sense of G. Janelidze and W. Tholen in the case of Galois structure of second order coverings of simplicial sets due to R. Brown and G. Janelidze coincides with the class of covering maps of simplicial sets.

Journal of Homotopy and Related Structures, Vol. 1(2006), No. 1, pp. 169-173